# SDR DLM88040255

- Difficulty date: March 22, 2004
- Submitted: March 24, 2004
- Operation: Air carrier
- Aircraft: N917DL
- Make and model: Doug MD-88
- Aircraft serial: 49573
- Aircraft time: 43,749 hours, 35,525 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Discharged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPT WHEN GEAR HANDLE RAISED ALL GEAR IND IN TRANSIT AND MAIN GEAR WENT UP AND LOCKED EXCEPT NOSE GEAR STILL IND UNSAFE.  GEAR DOOR OPEN LIGHT WAS OUT.  REPLACED UP/LOCK SENSOR.
